# SDR SWIA20230205001

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 47,334 hours, 30,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER CABLE PULLEY ATTATCHMENT POINT HAS SHEET METAL DAMAGE AND IS PULLED AWAY FROM DOOR STRUCTURE. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
